I am on day 3 Headaches and Tiredness is Horrible... (10mg Lexapro) When will this stop???
30 Jun 2013
I am so sorry you feel so bad :(
It usually takes 2-4 weeks for it to kick in and you may have side effects until then. Usually they lessen after the 2 weeks.
You may want to call your doc to tell them the side effects you are having.
I know that 2 weeks sound like a long time especially when you feel bad.
I hope you start to feel better soon.
2 Jul 2013
Hi, it is common to suffer from side effects for the first 4 weeks/month with medications like this. This is the interim period whilst your body gets used to he medication. The longer you are taking Lexapro, the side effects will lessen. I know it is tough having to deal with this, but try to stick with it, because once you are passed that first stage, you will start feeling better & better. Sometimes people can experience feelings of depression, and sadness. If this affects you, please contact your doctor right away. Hopefully this won't affect you though. In the meantime, use OTC pain killers for your headaches, and make sure you are getting enough sleep, and eating a healthy diet.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on this pill for about 8 years, (I know) I finally decided to come off because I think the pill has taken over my life. I initially ...
3 answers • 22 Nov 2010
I have been taking a generic lexapro since bout 2005 .it seems to help with my depression and anxiety attacks,but here lately i've been having ...
5 answers • 16 Aug 2012
... prescription anymore. I took 4 10mg pills for 4 days then stopped completely. My anxiety is bad, I have awful headaches and some body pain and ...
1 answer • 15 Mar 2013